Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 196391, 5 pages
http://dx.doi.org/10.1155/2014/196391
Research Article

Coproximinality in the Space of Bounded Functions

Department of Mathematics, Tafila Technical University, Tafila 6610, Jordan

Received 16 January 2014; Accepted 25 March 2014; Published 7 April 2014

Academic Editor: Ram N. Mohapatra

Copyright © 2014 Eyad Abu-Sirhan and Zuhier Altawallbeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

As a counterpart to best approximation in Banach spaces, the best coapproximation was introduced by Franchetti and Furi (1972). In this paper, we shall consider the relation between coproximinality of a nonempty subset of a Banach space and of in .